MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; KIT,IV START,CHLORAPREP

Medline Industries, LP MEDLINE; KIT,IV START,CHLORAPREP
Catalog Number DYND74277
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that dressing not stay adhered to skin.
 
Additional Manufacturer Narrative
The account reported finding adhesive issue with dressing, and the complaint transcript states, "dressing not stay adhered to skin." a sample was received for investigation; medline received 5 ea unopened kit,iv start,chloraprep kits, tested all 5 of the dressings returned, and all of them peeled correctly and the paper frame stayed attached to the dressing, with no defects or damage observed.Finished good production records and finished good pack build were reviewed, and no issues were identified that might have had an impact on or likely contributed to the reported issue.Medline was unable to confirm the reported issue with the samples received, was unable to determine the root cause with the dressings that were received, and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
KIT,IV START,CHLORAPREP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50915932
Report Number1417592-2026-52067
Device Sequence Number20219959
Product Code LRO
UDI-Device Identifier40080196850342
UDI-Public40080196850342
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND74277
Device Lot Number24ABG372
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/01/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown